# SDR YENA201611291020

- Difficulty date: November 29, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 33,072 hours, 11,494 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Selector Valve
- Part number: S4340090001
- Part serial: 02453
- Condition: Leaking
- Location: Cargo Door
- Part time: 56,647 hours, 21,262 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE A/C PACKS SMELLED LIKE MILDEW.  FOUND AFT CARGO DOOR SELECTOR VALVE LEAKING FLUID.  EVIDENT AT APU INTAKE.  R & R AFT CARGO DOOR MANUAL SELECTOR VALVE IAW AMM 52-36-15.  OPS AND LEAK CHECKS PASSED . CLEANED APU INLET IAW AMM 46-16-00. ACCOMPLISHED PACK ECS CHECK IAW 21-00-00. RAN PACK FOR TWO HOURS, NO ODORS PRESENT.
